Adela Gherga

Postdoctoral Fellow | Warwick Mathematics

PUBLICATIONS

  • M. A. Bennett, A. Gherga, V. Patel, S. Siksek. Odd values of the Ramanujan tau function. Math. Ann., 382(1–2):203–238, 2022.
  • M. A. Bennett, A. Gherga, D. Kreso. An old and new approach to Goormaghtigh’s equation. Trans. Amer. Math. Soc., 373(8):5707–5745, 2020.
  • M. A. Bennett, A. Gherga, A. Rechnitzer. Computing elliptic curves over $\require{color}\color{black}\mathbb{Q}$. Math. Comp., 88(317):1341–1390, 2019. The pdf. The associated data and code.
  • SUBMITTED FOR PUBLICATION

  • A. Gherga, S. Siksek. Efficient resolution of Thue–Mahler equations.
  • IN PROGRESS

  • S. Siksek, A. Gherga, On the sum of two S-units being a square.